Skip to Content

Methylprednisolone - I have the last 3 pills left & Im having bad side effects. Can I skip these?

Responses (1)

chuck1957 31 Oct 2015

Michelebells; What you should do is finish it but don't know is that just one dose or is the problem gone the doctor gave it to you for. IF it was me I would call the pharmacist where you filled the prescription and ask him or her normally I don't think it would make that much difference if that is the final dose but not sure what they were treating or what side effects your having give the pharmacist a call to make sure. Have a good day Chuck1957

Michelebells 1 Nov 2015

It's for sinus inflammation & ears. Yes I feel better but I was concerned if not taking the last 3 would make my side effects worse since you wean off this stuff. I was ok until the 4th day. I got terrible anxiety & felt like I was jumping out of my skin! CVS said it was ok not to take them. I can't wait for this crap to get outta my system. Thanks for answering.

chuck1957 1 Nov 2015

Not a problem feel free to come back anytime that is what we are here for.Give it a few days and you should be feeling better Chuck1957

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions